Research Paper | Mathematics | India | Volume 8 Issue 9, September 2019
A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables
Dr. Gitumani Sarma  | Vezhopalu
Abstract: In this paper, we have studied the non linear differential equation of first order with three variables. Also we have studied the necessary and sufficient condition that the surface be integral surface of a partial differential equation is that at each point its tangent element should touch the elementary cone of the equation. It is examined that along every characteristic strip of the partial differential equation, the function is a constant.
Keywords: Cauchy method, Non-linear partial differential equations, Plaffs equations, Compatibility, Charpits method
Edition: Volume 8 Issue 9, September 2019,
Pages: 951 - 953
How to Cite this Article?
Dr. Gitumani Sarma, Vezhopalu, "A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables", International Journal of Science and Research (IJSR), Volume 8 Issue 9, September 2019, pp. 951-953, https://www.ijsr.net/get_abstract.php?paper_id=ART20201085
How to Share this Article?
Similar Articles with Keyword 'Nonlinear partial differential equations'
Generalization of the Group Classification with Application of Elliptic Partial Differential Equations
IAD Method Applied to Reactor Physics Problems